# SDR UPS04842544

- Difficulty date: May 10, 2004
- Submitted: June 9, 2004
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 78,370 hours, 26,464 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2772660
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2 ALC, CORROSION AROUND FASTENERS, HOLE ON CABIN, FLOORBOARD PANEL FS 1040 RBL 45.  REMOVED CORROSION FOUND OUT OF LIMITS.  REMOVED FLOORBOARD FROM 840 TO 1060 RT RBL 45, CUT SEAT TRACK FROM 870-1050 IAW EO DC853205167C, MAT ID SEAT TRACK AND 1 SPLICE FITTING P/N DC8-003-501 PO SPO94445 SEAT TRACK P/N 2772660 PO -O-.  LOCATED, DRILLED, DEBURR & 2 SPLICES.  ALODINED & PRIMED.  INSTALLED SEAT TRACK.  INSTALLED FLOORBOARD FROM 840-1060.
